Title of article
A sheaf representation of quasi-Baer rings
Author/Authors
Gary F. Birkenmeier، نويسنده , , Jin Yong Kim، نويسنده , , Jae Keol Park، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
15
From page
209
To page
223
Abstract
We give a complete characterization of a certain class of quasi-Baer rings which have a sheaf representation (by a “sheaf representation” of a ring the authors mean a sheaf representation whose base space is Spec(R) and whose stalks are the quotients R/O(P), where P is a prime ideal of R and O(P)={a R aRs=0 for some s R P}). Indeed, it is shown that a quasi-Baer ring R with a complete set of triangulating idempotents has such a sheaf representation if and only if R is a finite direct sum of prime rings. As an immediate corollary, a piecewise domain R has such a sheaf representation if and only if R is a finite direct sum of prime piecewise domains. Also it is shown that if R is a quasi-Baer ring, then R/O(P) is a right ring of fractions; in addition, if R is neither prime nor essentially nilpotent then R has a nontrivial representation as a subdirect product of the rings R/O(P), where P varies through the minimal prime ideals of R.
Journal title
Journal of Pure and Applied Algebra
Serial Year
2000
Journal title
Journal of Pure and Applied Algebra
Record number
816570
Link To Document